skin-hair-icon
Mometasone furate cream allergy
Good evening, I have suffering with a some kind of allergy on my scrotum. I consulted a dermatologist yesterday. He prescribed a mometasone furate0.1% cream for topical application.Today I have obseved that my skin is slightly peeling off when I sit for sitz bath. The next time I applied this cream it is burning. Any suggestions on this problem thanks in advance.
60 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's Fungus or yeast infection....common around skin folds like thighs and genitals.. avoid sweating, sharing clothes,towels and soap.. specific medicine required depends on the severity.. for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For what they prescribed? What is your skin condition? Need details and pics. Plz do online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.